Share:


On a Dirichlet series connected to a periodic Hurwitz zeta-function with transcendental and rational parameter

    Aidas Balčiūnas   Affiliation
    ; Antanas Laurinčikas Affiliation
    ; Mindaugas Stoncelis Affiliation

Abstract

In the paper, we construct an absolutely convergent Dirichlet series which in the mean is close to the periodic Hurwitz zeta-function, and has the universality property on the approximation of a wide class of analytic functions.

Keyword : Haar measure, periodic Hurwitz zeta-function, space of analytic functions, universality, weak convergence

How to Cite
Balčiūnas, A., Laurinčikas, A., & Stoncelis, M. (2023). On a Dirichlet series connected to a periodic Hurwitz zeta-function with transcendental and rational parameter. Mathematical Modelling and Analysis, 28(1), 91–101. https://doi.org/10.3846/mma.2023.17222
Published in Issue
Jan 19, 2023
Abstract Views
14
PDF Downloads
9
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

References

P. Billingsley. Convergence of Probability Measures. Wiley, New York, 1968.

A. Javtokas and A. Laurinčikas. On the periodic Hurwitz zeta-function. HardyRamanujan Journal, 29:18–36, 2006. https://doi.org/10.46298/hrj.2006.154

A. Javtokas and A. Laurinčikas. Universality of the periodic Hurwitz zetafunction. Integral Transforms and Special Functions, 17(10):711–722, 2006. https://doi.org/10.1080/10652460600856484

A. Laurinčikas, R. Macaitienė, D. Mochov and D. Šiaučiūnas. Universality of the periodic Hurwitz zeta-function with rational parameter. Siberian Mathematical Journal, 59(5):894–900, 2018. https://doi.org/10.1134/S0037446618050130

S.N. Mergelyan. Uniform approximations to functions of complex variable. Uspekhi Mat. Nauk, 7(2):31–122, 1952. (in Russian).

S.M. Voronin. Theorem on the “universality” of the Riemann zetafunction. Mathematics of the USSR-Izvestiya, Ser. Matem., 9(3):475–486, 1975. https://doi.org/10.1070/IM1975v009n03ABEH001485 (in Russian).